# SDR MASA20200522024

- Difficulty date: May 22, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 35,032 hours, 28,895 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Condition: Loose
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND COUPLE SCREWS EITHER MISSING OR LOOSE ON LH OR RH AIL ACCESS PANELS AND SLAT TORQUE TUBE ACCESS PANELS AND AIL HINGE ACCESS.
